Welcome, Guest. Please login or register.
March 22, 2019, 04:14:32 pm

Login with username, password and session length


Members
  • Total Members: 6065
  • Latest: Glow68
Stats
  • Total Posts: 53814
  • Total Topics: 4501
  • Online Today: 86
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 1
Guests: 69
Total: 70

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Side Effects post Epclusa  (Read 574 times)

0 Members and 1 Guest are viewing this topic.

Offline christy pepper

  • Newbie
  • Posts: 1
Side Effects post Epclusa
« on: August 31, 2018, 01:45:29 pm »
Has anyone experienced bad side effects after being treated with Epclusa? All my symptoms sound like the side effects people have had after taking Harvoni. I have been to every Dr u can think of all blood work etc.. is normal. Joints, nerve pain, spots coming up on skin muscles in back are horrible. I have never had any of these issues before treatment.

Offline andrew j

  • Member
  • Posts: 462
Re: Side Effects post Epclusa
« Reply #1 on: September 01, 2018, 06:56:29 pm »
Hi Christy,

I've read of the sorts of side-effects you're describing many times.

Unfortunately, some people do experience adverse reactions to these drugs (all of them are broadly similar in their action / side-effects etc.).

My Tx went relatively smoothly, except that I got a rash of skin cancers (probably latent) soon after finishing Tx.

I'm not particularly scientific - but it seems that our immune systems go through a profound change ... a 're-setting' - during and after Tx - and this can take some time to settle down and normalise.

There are posts around yours in this section dealing with similar concerns. Have a look.

Eric ('Mugwump') often chimes in (e.g. lavilla1970's thread).
He seems to have a reasonably sophisticated understanding of some of the possible mechanisms involved.

Are you eating healthily, and drinking plenty of water?
(I'm assuming you've finished Tx?) ...

Hoping you feel better soon, and

Best wishes,

A.

 


© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.